# SDR IPXA2022081285175

- Difficulty date: August 12, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 22,267 hours, 13,422 cycles
- System (JASC): 5270 · Door Warning System
- Part: Horn
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UPON DISARMING THE DOOR (CABIN) ON BLOCK IN, THE WARNING HORN WOULD NOT TEST. DEFERRED SLIDE WARNING BUZZER PER MEL 52-73-01-2 NO DMP REQUIED. PLACARD INSTALLED. M788685 ASSIGNED.REPLACED WARNING BUZZER PER SWPM 20-51-40. TEST NORMAL PER AMM 52-73-00
